Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 285, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Jun 19, 2011, 4:41 AM CDT for 7 counties in Illinois; Gibson County, Posey County, Vanderburgh County, Indiana; Henderson County, Union County, Kentucky. It was in force for 49 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2011, 4:41 AM CDT (09:41 UTC)
- Expired
- Jun 19, 2011, 5:30 AM CDT
- In force
- 49 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 80.0 mph
Counties Edwards County, IL, Gallatin County, IL, Hamilton County, IL, Saline County, IL, Wabash County, IL, Wayne County, IL, White County, IL, Gibson County, IN, Posey County, IN, Vanderburgh County, IN, Henderson County, KY, Union County, KY
The radar
The Evansville,IN radar (KVWX), 44 km from the middle of the area, began a volume at 09:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 5:08 AM CDT | TSTM WND GST 50 | Mount Vernon, IN | WIND GUST ESTIMATES OF 40 TO 50 MPH WERE REPORTED. |
| Jun 19, 5:13 AM CDT | TSTM WND GST 70 | Mount Vernon, IN | REPORTED BY SPOTTER AND RELAYED THROUGH MEDIA. |
| Jun 19, 5:17 AM CDT | TSTM WND GST 61 | 2 E Mount Vernon, IN | |
| Jun 19, 5:22 AM CDT | TSTM WND GST 50 | Grayville, IL | PEA SIZE HAIL REPORTED WITH THIS STORM. POWER OUTAGES REPORTED IN THE COMMUNITY. |
| Jun 19, 5:27 AM CDT | TSTM WND GST 65 | Evansville, IN | POWER LINES DOWN. REPORTED NEAR THE COMMUNITY OF ANGEL MOUNDS. |
| Jun 19, 5:30 AM CDT | TSTM WND GST 67 | Evansville, IN | EVENT OCCURRED ON THE EAST SIDE OF TOWN. |
| Jun 19, 5:32 AM CDT | TSTM WND GST 55 | Evansville, IN | |
| Jun 19, 5:32 AM CDT | TSTM WND GST 56 | 2 N Evansville, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 2:55 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.7 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 340 J/kg
- Mixed-layer CIN
- -515 J/kg
- Mixed-layer LCL
- 1700 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 328 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
541
WUUS53 KPAH 190941
SVRPAH
ILC047-059-065-165-185-191-193-INC051-129-163-KYC101-225-191030-
/O.NEW.KPAH.SV.W.0285.110619T0941Z-110619T1030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
441 AM CDT SUN JUN 19 2011
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN HENDERSON COUNTY IN NORTHWEST KENTUCKY...
UNION COUNTY IN NORTHWEST KENTUCKY...
EASTERN HAMILTON COUNTY IN SOUTH CENTRAL ILLINOIS...
SOUTHERN WAYNE COUNTY IN SOUTH CENTRAL ILLINOIS...
SOUTHERN EDWARDS COUNTY IN SOUTHEAST ILLINOIS...
SOUTHERN WABASH COUNTY IN SOUTHEAST ILLINOIS...
WHITE COUNTY IN SOUTHEAST ILLINOIS...
GALLATIN COUNTY IN SOUTHERN ILLINOIS...
EASTERN SALINE COUNTY IN SOUTHERN ILLINOIS...
WESTERN GIBSON COUNTY IN SOUTHWEST INDIANA...
POSEY COUNTY IN SOUTHWEST INDIANA...
VANDERBURGH COUNTY IN SOUTHWEST INDIANA...
* UNTIL 530 AM CDT.
* AT 439 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 80 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FAIRFIELD TO 6 MILES SOUTHEAST OF NORRIS CITY TO 6
MILES SOUTHWEST OF EQUALITY..AND MOVING EAST AT 50 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
FAIRFIELD...
RIDGWAY...
ENFIELD...
NORRIS CITY...
CARMI...
SHAWNEETOWN...
ALBION...
GRAYVILLE...
MOUNT VERNON...
STURGIS...
NEW HARMONY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A VERY DANGEROUS STORM CAPABLE OF BLOWING DOWN TREES AND
POWER POLES. MOVE INDOORS TO A SUBSTANTIAL SHELTER SUCH AS A BASEMENT
OR INTERIOR ROOM OR HALLWAY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT SUNDAY MORNING
FOR SOUTHEASTERN ILLINOIS AND SOUTHWEST INDIANA AND WESTERN KENTUCKY
AND SOUTHEAST MISSOURI.
&&
LAT...LON 3844 8773 3842 8773 3845 8768 3844 8761
3791 8745 3750 8791 3751 8801 3754 8802
3752 8804 3753 8808 3761 8819 3760 8849
3762 8860 3794 8837 3847 8858
TIME...MOT...LOC 0940Z 272DEG 44KT 3838 8839 3793 8822
3766 8839
WIND...HAIL 80MPH 0.00IN
$$
PS1 follow-up statement
630
WWUS53 KPAH 191011
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
511 AM CDT SUN JUN 19 2011
ILC047-059-065-165-185-191-193-INC051-129-163-KYC101-225-191030-
/O.CON.KPAH.SV.W.0285.000000T0000Z-110619T1030Z/
SALINE IL-GALLATIN IL-HAMILTON IL-WHITE IL-WABASH IL-EDWARDS IL-
WAYNE IL-VANDERBURGH IN-GIBSON IN-POSEY IN-HENDERSON KY-UNION KY-
511 AM CDT SUN JUN 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR SOUTHERN WAYNE AND EASTERN HAMILTON COUNTIES IN SOUTH CENTRAL
ILLINOIS...AND SOUTHERN EDWARDS...SOUTHERN WABASH AND WHITE COUNTIES
IN SOUTHEAST ILLINOIS...AND GALLATIN AND EASTERN SALINE COUNTIES IN
SOUTHERN ILLINOIS...AND POSEY...WESTERN GIBSON AND VANDERBURGH
COUNTIES IN SOUTHWEST INDIANA...AND UNION AND WESTERN HENDERSON
COUNTIES IN NORTHWEST KENTUCKY...
AT 507 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM BELLMONT TO 5 MILES EAST OF MOUNT VERNON
TO 4 MILES SOUTHWEST OF MORGANFIELD...MOVING EAST AT 50 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A VERY DANGEROUS STORM CAPABLE OF BLOWING DOWN TREES AND
POWER POLES. MOVE INDOORS TO A SUBSTANTIAL SHELTER SUCH AS A BASEMENT
OR INTERIOR ROOM OR HALLWAY.
&&
LAT...LON 3844 8773 3842 8773 3845 8768 3844 8761
3791 8745 3750 8791 3751 8801 3754 8802
3752 8804 3753 8808 3761 8819 3760 8849
3762 8860 3794 8837 3847 8858
TIME...MOT...LOC 1011Z 272DEG 44KT 3837 8784 3792 8774
3765 8791
WIND...HAIL 70MPH 0.00IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:34 AM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jun 19, 2:34 AM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
234 AM CDT SUN JUN 19 2011
.DISCUSSION...
SEVERAL ISSUES THIS MORNING AND ALMOST ALL OF THEM IN THE SHORT TERM.
THE CURRENT MCS /MESOSCALE CONVECTIVE SYSTEM/ IS CURRENTLY EVOLVING
INTO THE EARLY LARGE SCALE BOW ECHO STAGE JUST WEST OF THE WFO PAH
FORECAST AREA AS OF 07Z /2 AM CDT/. THIS CONVECTION IS TRACKING
ALONG THE 925/850/700 MB WEST-EAST ORIENTED WARM FRONTAL
BOUNDARY ZONE...AND MAY GRADUALLY EXPAND S/SEWD ACROSS SOUTHEAST
MISSOURI ALONG THE NOSE OF THE LOW LEVEL JET THROUGH AT LEAST 10Z
/5AM CDT/ THIS MORNING.
FURTHER TO THE NORTH...STRETCHING ALONG THE INTERSTATE 64
CORRIDOR...THERE IS ANOTHER ELEVATED WARM ADVECTION ZONE ORIENTED
ROUGHLY WEST-EAST...ROUGHLY BETWEEN THE DIFFERENTIAL 925-700 MB
FRONTAL SLOPE DEPICTED BY THE 00Z SUN UPPER AIR MAPS. GOES SOUNDER
PRECIPITABLE WATER VALUES ARE BETWEEN 1.8-2.0 INCHES IN THIS ZONE.
CONSIDERING THE EXCESSIVE RAINFALL THAT OCCURRED SATURDAY MORNING IN
THE NORTHERN 1/3 OF THE WFO PAH CWA /SOUTHERN IL...SOUTHWEST IN AND
NORTHWEST KENTUCKY/...HEAVY RAINFALL...IN EXCESS OF AN INCH AN
HOUR...WILL BE LIKELY. BASED ON INTERNAL OFFICE DISCUSSIONS AND HPC
OUTLOOK FOR SLIGHT TO MODERATE RISK OF EXCESSIVE RAINFALL
TODAY...THE DECISION WAS MADE TO GO AHEAD WITH A FLASH FLOOD WATCH
FOR LOCATIONS GENERALLY ALONG AND EAST OF THE MISSISSIPPI
RIVER...MAINLY FOR THE MORNING HOURS.
THE COMBINATION OF THE DEVELOPING BOW ECHO AND THE CONVECTION
FURTHER EAST ALREADY IN THE WFO PAH FORECAST AREA WILL LIKELY LEAD
TO AN INITIAL DAMAGING WIND/SMALL HAIL/EXCESSIVE RAIN AND LIGHTNING
SCENARIO OVER THE FORECAST AREA THROUGH AT LEAST 14Z /9 AM CDT/. AS
WITH THE SATURDAY CONVECTION...ANTICIPATE THAT THERE WILL BE
SIGNIFICANT STABILIZATION IN THE COLD POOL LEFT BEHIND...SO
DRAMATICALLY DROPPED POP/WEATHER CHANCES DURING THE MIDDAY
TODAY...WITH SOME BRIEF INCREASE EARLY IN THE AFTERNOON ASSOCIATED
WITH DIFFERENTIAL HEATING/THUNDERSTORM BOUNDARY INTERACTIONS.
ALTHOUGH THE AVAILABLE DETERMINISTIC 00Z GFS/12KM NAM-WRF/...21Z/03Z
SREF WERE USED AS TEMPLATES FOR INITIAL CONVECTIVE ACTIVITY...THE
3KM HRRR AND NSSL 4KM WRF WAS USED TO PINPOINT THE FINER DETAILS OF
THE CONVECTIVE ACTIVITY TODAY.
FOR THE OUTER PERIODS...ADJUSTED POP/WEATHER/TEMPERATURE TO REFLECT
CLOSER THE THE GFS/SREF GUIDANCE.
FINALLY...LOWERED MAX TEMPERATURES TODAY AND RAISED DEWPOINTS FROM
GUIDANCE VALUES TO REFLECT EXPECTED WEATHER TODAY.
AFTER THAT MID LEVEL CAP SHOULD BE IN PLACE FOR MONDAY. RIDGE WILL
MOVE EAST BY TUESDAY ALLOWING FOR A CHANCE OF MORE
THUNDERSTORMS...MAINLY IN THE AFTERNOON. THE CHANCE CONTINUES
THROUGH THURSDAY AS A SLOW MOVING COLD FRONT MOVES ACROSS THE
REGION. IT MAY TAKE MORE THAN 24 HOURS FOR THE FRONT TO TRAVERSE
THE FORECAST AREA. A PORTION OF THE AREA ALREADY IN DAY 3 SLIGHT
RISK FOR SEVERE STORMS.
.AVIATION...
YET ANOTHER COMPLEX OF THUNDERSTORMS IS GOING TO ROLL INTO THE
AREA FROM THE WEST...EXITING MUCH OF THE AREA WITHIN A FEW HOURS
POST DAWN SUNDAY MORNING. MAINTAINED PREVAILING THUNDER MENTION AT
KEVV/KOWB OVERNIGHT. SOME OF THE STORMS COULD POSE THE POTENTIAL
FOR DAMAGING WINDS AND MARGINALLY SEVERE HAIL. LINGERING
THUNDERSTORM ACTIVITY SHOULD CLEAR THE REGION BY MID
MORNING...LEAVING BEHIND DRY CONDITIONS AND 5 TO 10 KNOT SOUTHWEST
WINDS THE REST OF THE DAY.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR BALLARD-
CALDWELL-CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-
FULTON-GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-
MARSHALL-MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-
WEBSTER.
MO...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR BOLLINGER-
CAPE GIRARDEAU-MISSISSIPPI-PERRY MO-SCOTT.
IL...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR ALEXANDER-
EDWARDS-FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-
JOHNSON-MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-
WAYNE IL-WHITE-WILLIAMSON.
IN...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR GIBSON-PIKE-
POSEY-SPENCER-VANDERBURGH-WARRICK.
&&
KES/PS/DBHazardous weather outlook, Jun 19, 3:17 AM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 317 AM CDT SUN JUN 19 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-201000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 317 AM CDT SUN JUN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT TORNADO WATCH NUMBER 510 IS IN EFFECT FOR THE ENTIRE OUTLOOK AREA THROUGH 10 AM CDT. THE STORM PREDICTION CENTER HAS THE ENTIRE OUTLOOK AREA UNDER A SLIGHT RISK FOR SEVERE STORMS TODAY. SEVERE WEATHER WILL BE LIKELY ACROSS THE OUTLOOK AREA FROM THE EARLY TO LATE THIS SUNDAY MORNING. DAMAGING WINDS...FREQUENT LIGHTNING AND TORRENTIAL RAINFALL WILL BE THE DOMINANT HAZARDS...WHILE DAMAGING HAIL WILL BE A SECONDARY...BUT IMPORTANT HAZARD. GIVEN THE INTENSE LOW LEVEL SHEAR IN THE VICINITY OF THE BOW ECHO THIS MORNING...ISOLATED TORNADOES WILL BE POSSIBLE ALONG THE LEADING EDGE OF THE LINE OF INTENSE THUNDERSTORMS. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 1 PM CDT FOR LOCATIONS ALONG AND EAST OF MARBLE HILL AND NEW MADRID MISSOURI...AND INCLUDES ALL OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA AND WEST KENTUCKY. TORRENTIAL RAINFALL IS ALSO LIKELY IN WITHIN THE MOISTURE LADEN AIR MASS AHEAD OF ANY STORMS THAT DEVELOP. DRIVERS SHOULD BE PREPARED FOR RAPIDLY REDUCED VISIBILITIES...AND FLOODING OF SOME ROADWAYS...ESPECIALLY THOSE ROADS WHICH ARE FLOOD PRONE OR IN POORLY DRAINED AREAS. MINOR FLOODING WILL CONTINUE ON THE MISSISSIPPI RIVER AT CAPE GIRARDEAU AND THEBES. PLEASE REFER TO THE LATEST FLOOD STATEMENTS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE NEXT CHANCE FOR THUNDERSTORMS WILL BE TUESDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD SEVERE WEATHER REMAINS LOW AT THIS TIME. MINOR FLOODING IS FORECAST INCREASE TO MODERATE FLOODING ON THE MISSISSIPPI RIVER AT CAPE GIRARDEAU AND THEBES. THE BIG MUDDY RIVER NEAR PLUMFIELD AND MURPHYSBORO...AND THE SKILLET FORK RIVER NEAR WAYNE CITY ARE FORECAST TO RISE ABOVE FLOOD STAGE SUNDAY AND MONDAY. PLEASE REFER TO THE LATEST FLOOD STATEMENTS FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THIS MORNING ACROSS THE ENTIRE OUTLOOK AREA. REPORTS OF HAIL...DAMAGING WINDS...AND HEAVY RAINFALL TO THE NATIONAL WEATHER SERVICE IS ENCOURAGED. SPOTTER ACTIVATION MAY BE NEEDED AGAIN ON TUESDAY. SMITH
In the hours before
Local storm report, Jun 19, 3:30 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
330 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 AM TSTM WND DMG PERRYVILLE 37.73N 89.87W
06/19/2011 PERRY MO LAW ENFORCEMENT
POWER OUTAGES REPORTED IN PORTIONS OF THE COMMUNITY.
&&
SMITTYLocal storm report, Jun 19, 3:47 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
347 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM TSTM WND GST DU QUOIN 38.00N 89.24W
06/19/2011 M83 MPH PERRY IL EMERGENCY MNGR
MEASURED JUST WEST OF TOWN BY TRAINED SPOTTER.
&&
SMITTYLocal storm report, Jun 19, 4:02 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
402 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 AM TSTM WND GST WEST FRANKFORT 37.90N 88.93W
06/19/2011 E70 MPH FRANKLIN IL TRAINED SPOTTER
TREES DOWN.
&&
SMITTYLocal storm report, Jun 19, 4:03 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
403 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM TSTM WND DMG DU QUOIN 38.00N 89.24W
06/19/2011 PERRY IL TRAINED SPOTTER
CAMPER BLOWN OVER WITH INDIVIDUALS INSIDE AT THE DU QUOIN
STATE FAIRGROUNDS.
&&
SMITTYLocal storm report, Jun 19, 4:13 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
413 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 AM TSTM WND DMG WEST FRANKFORT 37.90N 88.93W
06/19/2011 FRANKLIN IL TRAINED SPOTTER
POWER OUTAGES AND DISRUPTIVE PHONE SERVICE REPORTED
THROUGHOUT THE COMMUNITY.
&&
SMITTYLocal storm report, Jun 19, 4:38 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
438 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM TSTM WND DMG DU QUOIN 38.00N 89.24W
06/19/2011 PERRY IL EMERGENCY MNGR
*** 1 INJ *** ...UPDATE AT 430 AM...CAMPER BLOWN OVER
WITH 3 INDIVIDUALS TRAPPED INSIDE LOCATED AT THE DU QUOIN
STATE FAIRGROUNDS. INDIVIDUALS HAD TO BE EXTRACTED BY
FIRE/RESCUE. ONE PERSON SLIGHTLY INJURED.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 2:10 AM CDT | Flash Flood Watch | PAH | Alexander, Edwards, Franklin, Gallatin, Hamilton, Hardin and 13 more | 7 hr |
| Jun 19, 3:00 AM CDT | Severe Thunderstorm Warning | PAH | Jackson, Perry | 45 min |
| Jun 19, 3:28 AM CDT | Tornado Warning | PAH | Perry | 32 min |
| Jun 19, 3:41 AM CDT | Severe Thunderstorm Warning | PAH | Franklin, Hamilton, Jackson, Jefferson, Perry, Saline and 2 more | 49 min |
| Jun 19, 3:41 AM CDT | Severe Thunderstorm Warning | PAH | Alexander, Jackson, Johnson, Union | 64 min |
| Jun 19, 3:51 AM CDT | Severe Thunderstorm Warning | PAH | Alexander | 39 min |
| Jun 19, 4:09 AM CDT | Areal Flood Advisory | PAH | Edwards, Franklin, Hamilton, Jefferson, Perry, Wabash and 2 more | 3 hr |
| Jun 19, 4:11 AM CDT | Severe Thunderstorm Warning | PAH | Alexander, Gallatin, Hardin, Johnson, Massac, Pope and 2 more | 49 min |
| Jun 19, 4:11 AM CDT | Tornado Warning | PAH | Franklin, Hamilton, Jefferson | 16 min |
| Jun 19, 4:21 AM CDT | Severe Thunderstorm Warning | PAH | Franklin, Gallatin, Hamilton, Jefferson, Saline, Wayne and 2 more | 39 min |
| Jun 19, 4:26 AM CDT | Severe Thunderstorm Warning | PAH | Alexander, Pulaski | 64 min |
| Jun 19, 4:36 AM CDT | Flash Flood Warning | PAH | Alexander, Gallatin, Hardin, Johnson, Massac, Pope and 4 more | 3 hr |
| Jun 19, 4:43 AM CDT | Severe Thunderstorm Warning | PAH | Hardin, Johnson, Massac, Pope, Pulaski | 47 min |
| Jun 19, 5:00 AM CDT | Severe Thunderstorm Warning | PAH | Alexander, Pulaski | 30 min |
| Jun 19, 5:01 AM CDT | Severe Thunderstorm Warning | PAH | Edwards, Wabash, Wayne | 44 min |
| Jun 19, 5:26 AM CDT | Severe Thunderstorm Warning | PAH | Wabash | 49 min |
| Jun 19, 4:15 PM CDT | Severe Thunderstorm Warning | PAH | Alexander, Pulaski | 30 min |
| Jun 19, 4:44 PM CDT | Severe Thunderstorm Warning | PAH | Pulaski | 31 min |
| Jun 19, 5:03 PM CDT | Severe Thunderstorm Warning | PAH | Massac | 42 min |
| Jun 19, 5:09 AM CDT | Areal Flood Advisory | PAH | Gibson, Pike, Posey, Spencer, Vanderburgh, Warrick | 111 min |
| Jun 19, 5:20 AM CDT | Severe Thunderstorm Warning | PAH | Spencer, Vanderburgh | 55 min |
| Jun 19, 5:38 AM CDT | Tornado Warning | PAH | Warrick | 22 min |
| Jun 19, 5:55 AM CDT | Tornado Warning | PAH | Spencer, Warrick | 20 min |
| Jun 19, 5:27 AM CDT | Severe Thunderstorm Warning | PAH | Ballard, Carlisle, Hickman | 33 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Severe Thunderstorm Warnings in Indiana, 2011Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.